# SDR E30A20090704001

- Difficulty date: July 4, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N912KY
- Make and model: Aerosp AS 355F2
- Aircraft serial: 5500
- Aircraft time: 7,558 hours
- Engine: Allsn 250C20F
- Engine time: 5,605 hours, 15,762 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 250C20F
- Part serial: CAE840407
- Condition: Making Metal
- Location: Nr 1
- Part time: 5,605 hours, 15,762 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE CHIP LIGHT ILLUMINATED ON MASTER WARNING PANEL.  CHIPS FOUND ON DETECTORS, ENGINE REMOVED FOR REPAIR.
